MathSciNet Relay Station
MathSciNet bibliographic data
MR1823867 11F72 (11F55)
Miller, Stephen D. On the existence and temperedness of cusp forms for ${\rm SL}_3({\Bbb Z})$. J. Reine Angew. Math. 533 (2001), 127–169.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement